The number of orientable small covers over cubes. (English) Zbl 1198.37074

Summary: We count orientable small covers over cubes. We also get estimates for \(O_{n}/R_{n}\), where \(O_{n}\) is the number of orientable small covers and \(R_{n}\) is the number of all small covers over an \(n\)-cube up to the Davis-Januszkiewicz equivalence.


37F20 Combinatorics and topology in relation with holomorphic dynamical systems
57S10 Compact groups of homeomorphisms
57N99 Topological manifolds
Full Text: DOI arXiv

Online Encyclopedia of Integer Sequences:

Arises in enumerating orientable small covers over cubes.


[1] S. Choi, The number of small covers over cubes, Algebr. Geom. Topol. 8 (2008), no. 4, 2391-2399. · Zbl 1160.37368 · doi:10.2140/agt.2008.8.2391
[2] M. W. Davis and T. Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991), no. 2, 417-451. · Zbl 0733.52006 · doi:10.1215/S0012-7094-91-06217-4
[3] Y. Kamishima and M. Masuda, Cohomological rigidity of real Bott manifolds, Algebr. Geom. Topol. 9 (2009), 2479-2502. · Zbl 1195.57071 · doi:10.2140/agt.2009.9.2479
[4] M. Masuda, Classification of real Bott manifolds, 2008). arXiv:
[5] H. Nakayama and Y. Nishimura, The orientability of small covers and coloring simple polytopes, Osaka J. Math. 42 (2005), no. 1, 243-256. · Zbl 1065.05041
[6] R. W. Robinson, Enumeration of acyclic digraphs, in Proc. Second Chapel Hill Conf. on Combinatorial Mathematics and its Applications (Univ. North Carolina, Chapel Hill, N.C., 1970) , 391-399, Univ. North Carolina, Chapel Hill, N.C., 1970. · Zbl 0219.05065
[7] R. P. Stanley, Acyclic orientations of graphs, Discrete Math. 5 (1973), 171-178. · Zbl 0258.05113 · doi:10.1016/0012-365X(73)90108-8
[8] R. P. Stanley, Enumerative combinatorics, Vol. 1 , volume 49 of Cambridge Studies in Advanced mathematics . Cambridge University Press, Cambridge, 1997. With a foreword by Gian-Carlo Rota, Corrected reprint of the 1986 original.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.